BazEkon - Biblioteka Główna Uniwersytetu Ekonomicznego w Krakowie

BazEkon home page

Meny główne

Autor
Rządkowski Grzegorz (Warsaw University of Technology, Poland), Głażewska Iwona (Warsaw University of Technology, Poland), Sawińska Katarzyna (Warsaw University of Technology, Poland)
Tytuł
The Gompertz Function and Its Applications in Management
Źródło
Foundations of Management, 2015, vol. 7, nr 1, s. 185-190, rys., tab., bibliogr. 8 poz.
Słowa kluczowe
Szeregi czasowe, Modele matematyczne
Time-series, Mathematical models
Uwagi
summ.
Abstrakt
In the present paper, we investigate the Gompertz function, which is commonly used, mostly as diffusion model, in economics and management. Our approach is based on indicating in a given time series, presumably with a Gompertz trend, some characteristic points corresponding to zeroes of successive derivatives of this function. This allows us to predict the saturation level of a phenomenon under investigation, by using only the early values of the time series. We also give an example of applications of this method. (original abstract)
Pełny tekst
Pokaż
Bibliografia
Pokaż
  1. Graham R.L., Knuth D.E., Patashnik O. - Concrete Mathematics: A Foundation for Computer Science, Reading MA: Addison Wesley, 1994.
  2. Feng-Shang Wu, Wen-Lin Chu - Diffusion models of mobile telephony [in] Journal of Business Research, 63 (2010), pp. 497-501.
  3. Junseok Hwang, Youngsang Cho, Nguyen Viet Long - Investigation of factors affecting the diffusion of mobile telephone services: An empirical analysis for Vietnam [in] Telecommunications Policy 33 (2009), pp. 534-543.
  4. MahjanV., Muller E., and Bass F.M.. - New product diffusion models in marketing: A review and directions for research [in] Journal of Marketing, 54 (1990), pp. 1-26.
  5. Rządkowski G., Głażewska I., Sawińska K. - Logistic function as a tool of planning [in] Foundations of Management 6 (2014), pp. 57-70.
  6. Rządkowski G., Rządkowski W., Wójcicki P. - On some connections between the Gompertz function and special numbers [in] Journal of Nonlinear Mathematical Physics 22 (2015), pp. 374-380.
  7. Stauffer D., Moss De Oliveira S., De Oliveira P.M.C., Sa Martins J.S. - Biology, Sociology, Geology by Computational Physisists, Monograph Series on Nonlinear Science and Complexity Vol. 1, Elsevier, 2006.
  8. Waliszewski P., Konarski J. - A Mystery of the Gompertz Function [in:] Gabriele A. Losa (eds.), Fractals in Biology and Medicine, Birkhäuser Verlag 2005, pp. 277-286.
Cytowane przez
Pokaż
ISSN
2300-5661
Język
eng
URI / DOI
http://dx.doi.org/10.1515/fman-2015-0035
Udostępnij na Facebooku Udostępnij na Twitterze Udostępnij na Google+ Udostępnij na Pinterest Udostępnij na LinkedIn Wyślij znajomemu